# SDR SWAA2022101358534

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 15,448 hours, 7,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHTS AT ROW 17-21ABC ARE INOP. / [01] R&R SIDEWALL LIGHT AT ROW 17ABC REFERENCE MM 33-21-00.
